# SDR ASAA2023010841475

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,976 hours, 7,817 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL300 APPROXIMATELY 45 MINUTES INTO FLIGHT, AUTOMATION REVERTED TO 'CWS R' FOLLOWED SHORTLY BY A 'VTK' MESSAGE ON CAPTAINS ND. BOTH MCDU'S DEFAULTED TO MENU, NEITHER ONE DISPLAYING 'FMC' OPTION AT 1L. WE SELECTED HDG AND ALT HOLD, BUT BEFORE WE COULD TAKE ANY FURTHER ACTION, BOTH FMC'S RESET. WE NEVER LOST EITHER ND. GROUNDED - YES. LEFT FMC HAD 'PRES POS LAT RATE' FAULT LAST LEG, NO OTHER OCCURRENCES OR FAULTS. NO ADIRS FAULTS LOGGED. ACCOMP B737-900 FIM 34-61 TASHS 824 & 836, 34-21 TASK 801, B737-900 AMM 34-21-00 AND LAND VERIFY. ALL CKD GOOD. GROUND VERIFICATION SUCCESSFUL.
